# SDR USAASB97079

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE FORWARD MAIN ENTRY DOOR AND SERVICE DOOR OVERHEAD EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE FORWARD BATTERY PACK AND RELAMPED LIGHTS.  OPS CHECK GOOD.  (M)
